# SDR UALA2012022801239

- Difficulty date: February 28, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 59,161 hours, 22,274 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER VERIZON ANTENNA LOCATION HAS DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.  MUST BE RE-INSPECTED AT 59900C PER S RI 53-00-11 TABLE 246.  CURRENT PTC 22274.
